Reducing hyperarithmetic sequences
Fundamenta Mathematicae, Tome 89 (1975) no. 1, pp. 5-11
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_89_1_5_11,
author = {Hans Carstens},
title = {Reducing hyperarithmetic sequences},
journal = {Fundamenta Mathematicae},
pages = {5--11},
year = {1975},
volume = {89},
number = {1},
doi = {10.4064/fm-89-1-5-11},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-89-1-5-11/}
}
Hans Carstens. Reducing hyperarithmetic sequences. Fundamenta Mathematicae, Tome 89 (1975) no. 1, pp. 5-11. doi: 10.4064/fm-89-1-5-11
Cité par Sources :